# SDR DL73S060013

- Difficulty date: December 13, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 53,491 hours, 42,368 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b S-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN.  CRACK IS 3 INCH LONG LOCATED JUST AFT OF BS 727B, JUST BELOW S-18L.  INSTALLED A DOUBLER IAW ER/A 452077-14AD.
